Exponents for the equidistribution of shears and applications

Dubi Kelmer, Alex Kontorovich

Research output: Contribution to journalArticle

Abstract

In [KK18], the authors introduced “soft” methods to prove the effective (i.e. with power savings error) equidistribution of “shears” in cusped hyperbolic surfaces. In this paper, we study the same problem but now allow full use of the spectral theory of automorphic forms to produce explicit exponents, and uniformity in parameters. We give applications to counting square values of quadratic forms.

Original languageEnglish (US)
Pages (from-to)1-46
Number of pages46
JournalJournal of Number Theory
Volume208
DOIs
Publication statusPublished - Mar 2020

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • Equidistribution
  • Quadratic forms
  • Shears

Cite this